MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS MRI; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS MRI; ANESTHESIA UNITS
Model Number 8607300
Medical Device Problem Codes Failure to Deliver (2338); Therapeutic or Diagnostic Output Failure (3023); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still on-going.The results will be provided with a follow-up report.
 
Event or Problem Description
It was reported the device rebooted during use.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An investigation was performed based on the provided information.As reported the customer used a ribbon cable for connection instead of a fiber optic cable.This can cause artifacts during mr imaging in the mr examination room and malfunctions on the fabius mri.Therefore the ifu contains a warning always to use the fiber optic cable - approved by dräger - for data transfer to avoid impaired imaging, do not use wired rs232 cables.A siemens service representative that was on-site and the user indicated the issue themself and solved the issue with the use of a fiber optic cable.

Brand Name
FABIUS MRI
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key17180323
Report Number9611500-2023-00223
Device Sequence Number20456912
Product Code BSZ
UDI-Device Identifier04048675041498
UDI-Public(01)04048675041498(11)221214(17)230419(93)8607300-51
Combination Product (Y/N)N
PMA/510(K) Number
K072884
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607300
Device Catalogue Number8607300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown